MAUDE Adverse Event Report: COOPERSURGICAL, INC. MKEVORKIAN-PACIFIC PUNCH

COOPERSURGICAL, INC. MKEVORKIAN-PACIFIC PUNCH
Model Number 64-675
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical is currently investigating the reported condition.
 
Event or Problem Description
Customer stated: "defective - cannot open to utilize"."provider needed to do a biopsy and the forcep did not open, it was jammed.Patient was not injured during the procedure".Repair tech stated "confirmed complaint: speculum locking knob stuck." reference repair order #: (b)(4).Kevorkian-pacific punch 64-675 (b)(4).
 
Additional Manufacturer Narrative
Investigation.Review dhr.Inspect returned samples.Distribution history the complaint product was purchased from a supplier, packaged by csi in october 2018 under work order (b)(4), and shipped in october 2019.Manufacturing record review dhr19mpg004457 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review.Iqc record (b)(4), iqc record (b)(4) and iqc record (b)(4) were reviewed and no non-conformities, related to the complaint condition, were noted.These three incoming inspection records were dated just prior to the october 2018 packing date.Also, it should be noted that each instrument is functionally tested for a proper cut using simulated tissue (2 mil plastic).Service history record.This product was returned to coopersurgical service and repair department in september 2020 under repair order (b)(4).Historical complaint review.A review of the 2-year complaint history showed similar reported complaint conditions.Product receipt.This instrument was sent back as a repair item in september 2018.Visual evaluation.The returned instrument was reviewed by a service and repair technician and found in need of sharpening (reference repair order 94862).Functional evaluation.The returned instrument was sharpened.Root cause.The root cause of this issue has been attributed to normal wear from use.Corrective actions the complaint unit had the punch sharpened and was cleaned.The repaired instrument was returned to the customer.Coopersurgical will continue to trend this complaint condition.No training required at this time.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated: "defective - cannot open to utilize.Provider needed to do a biopsy and the forcep did not open, it was jammed.- patient was not injured during the procedure".1216677-2020-00225-1 64-675 kevorkian-pacific punch e-complaint (b)(4).

Brand Name
MKEVORKIAN-PACIFIC PUNCH
Common Device Name
KEVORKIAN-PACIFIC PUNCH
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10637032
Report Number1216677-2020-00225
Device Sequence Number14188771
Product Code HFB
UDI-Device Identifier00888937017489
UDI-Public888937017489
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-675
Device Catalogue Number64-675
Device Lot Number1580
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown